# SDR ASOA200901408

- Difficulty date: December 13, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS FAILED NDT INSPECTION.  REMOVED POST IAW SRM 51-42-06.  LOCATED AND DRILLED NEW POST IAW SRM 51-40-11. ATTACHED POST TOGETHER IAW SRM 51-42-06.  INSTALLED POST IAW SRM 51-42-06, 51-42-22, AND REO 601R-53-41-889.
